Facebook Pixel
EmpowHER Guest

Thyroid problem with legs swellings and muscle stiff

By Anonymous April 28, 2009 - 3:14pm
Rate This

Iam suffering from thyroid for the past one year and I have legs swelling problem .Is(legs swelling) it related with thyroid or i need to take separate treatment.

At present im taking 150mg tablet daily for thyroid problem.

please advice.


Add a Comment1 Comments

Hello Ram,

Thanks so much writing.

According to the National Institutes of Health, ankle, feet, and leg swelling can occur with hyopthyroidism.

And you said you were taking a medication. You may want to listen to this audio interview with Dr. Theo Friedman, a board-certified endocrinologist specializing in challenging patients with thyroid, pituitary, adrenal and fatigue disorders. Which medication are you taking?

Have your symptoms become worse over time? If so, you may want to check in with your doctor.

May 1, 2009 - 10:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Thyroid Conditions

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!